MAUDE Adverse Event Report: LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument

LUMENIS LTD AcuPulse Duo; Powered Laser Surgical Instrument
Model Number GA-1000000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber went into flames for a second.The case had to be cancelled.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The service history confirmed that the problem is considered more likely due to use-related wear or field conditions rather than a potential manufacturing or design issue at the time of release.A risk review was completed and confirmed that the event of fire was defined in the risk documentation and is documented accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.The service history confirmed that the problem is considered more likely due to use-related wear or field conditions rather than a potential manufacturing or design issue at the time of release.A risk review was completed and confirmed that the event of fire was defined in the risk documentation and is documented accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, the cause that contributed to the reported event cannot be established, since the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
AcuPulse Duo
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
IS   55112
MDR Report Key25464006
Report Number2124215-2026-31141
Device Sequence Number13352004
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)210121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer07/03/2026
Not provided
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/22/2026
09/03/2026
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown